# SDR A8ZR20181211001

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- Aircraft time: 60,262 hours, 30,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Not Reported
- Location: Bs 440
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPLACEMENT OF FUSELAGE FRAME P/N 65-20722U76 AT STA 440 AND S14R TO S28R FOR CRACK AT DOOR STOP #5. REF B737-400 SRM 51-40-02 REV 100 AND BOEING SB 737-53A1228 ORIG REV DTD JULY 10, 2003.
